Volume 24, Number 4, October–December 2018
|Page(s)||1585 - 1604|
|Published online||10 December 2018|
On two functionals involving the maximum of the torsion function
InstitutÉlie Cartan de Lorraine, UMR 7502, Université de Lorraine CNRS,
Vandoeuvre les Nancy Cedex, France
2 Département de Mathématiques, Université Laval Québec, Québec, QC G1V 0A6, Canada
* Corresponding author: email@example.com
Accepted: 14 October 2017
In this paper we investigate upper and lower bounds of two shape functionals involving the maximum of the torsion function. More precisely, we consider T(Ω)∕(M(Ω)|Ω|) and M(Ω)λ1(Ω), where Ω is a bounded open set of ℝd with finite Lebesgue measure |Ω|, M(Ω) denotes the maximum of the torsion function, T(Ω) the torsion, and λ1(Ω) the first Dirichlet eigenvalue. Particular attention is devoted to the subclass of convex sets.
Mathematics Subject Classification: 35P15 / 49R05 / 35J25 / 35B27 / 49Q10
Key words: Torsional rigidity / first Dirichlet eigenvalue / shape optimization
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.